Vol. 8, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Correction to the article Intersection theorems for $(0,\pm1)$-vectors and $s$-cross-intersecting families

Peter Frankl and Andrey Kupavskii

Vol. 8 (2019), No. 4, 389–391

Correction to Moscow Journal of Combinatorics and Number Theory 7:2 (2017) 91–109


We modify the statement and proof of Theorem 1 in “Intersection theorems for {0,±1}-vectors and s-cross-intersecting families”. A version of the paper that incorporates the errata is uploaded on the arXiv: https://arxiv.org/abs/1603.00938. We thank Danila Cherkashin and Sergei Kiselev for pointing out the error.

families of vectors, intersecting family
Mathematical Subject Classification 2010
Primary: 05D05
Received: 29 May 2019
Revised: 16 July 2019
Accepted: 30 July 2019
Published: 11 October 2019
Peter Frankl
Rényi Institute
Hungarian Academy of Sciences
Andrey Kupavskii
Moscow Institute of Physics and Technology
University of Oxford
United Kingdom